A relation theoretic m-metric fixed point algorithm and related applications

Muhammad Tariq, Muhammad Arshad, Mujahid Abbas, Eskandar Ameer, Saber Mansour, Hassen Aydi*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


In this article, we introduce the concept of generalized rational type F-contractions on relation theoretic m-metric spaces (denoted as FRm-contractions, where R is a binary relation) and some related fixed point theorems are provided. Then, we achieve some fixed point results for cyclic rational type FRm-generalized contraction mappings. Moreover, we state some illustrative numerically examples to show our results are true and meaningful. As an application, we discuss a positive definite solution of a nonlinear matrix equation of the form (Formula presented).

Original languageEnglish
Pages (from-to)19504-19525
Number of pages22
JournalAIMS Mathematics
Issue number8
Publication statusPublished - 2023
Externally publishedYes


  • generalized rational type FR-contractions
  • matrix equation
  • relation theoretic m-metric


Dive into the research topics of 'A relation theoretic m-metric fixed point algorithm and related applications'. Together they form a unique fingerprint.

Cite this